Simultaneous confidence bands for Yule-Walker estimators and order selection

Johannes Moritz Jirak

Research output: Contribution to journalArticle

LanguageEnglish
Pages494-528
JournalThe annals of statistics
Volume40
Issue number1
StatusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Simultaneous confidence bands for Yule-Walker estimators and order selection. / Jirak, Johannes Moritz.

In: The annals of statistics, Vol. 40, No. 1, 2012, p. 494-528.

Research output: Contribution to journalArticle

Jirak, Johannes Moritz. / Simultaneous confidence bands for Yule-Walker estimators and order selection. In: The annals of statistics. 2012 ; Vol. 40, No. 1. pp. 494-528
@article{c38ab5960c1a4666a28aa851aa24b4b9,
title = "Simultaneous confidence bands for Yule-Walker estimators and order selection",
author = "Jirak, {Johannes Moritz}",
year = "2012",
language = "English",
volume = "40",
pages = "494--528",
journal = "The annals of statistics",
issn = "0090-5364",
publisher = "Institute of Mathematical Statistics",
number = "1",

}

TY - JOUR

T1 - Simultaneous confidence bands for Yule-Walker estimators and order selection

AU - Jirak,Johannes Moritz

PY - 2012

Y1 - 2012

UR - http://www.imstat/org/aos/

UR - http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.aos/1336396181

M3 - Article

VL - 40

SP - 494

EP - 528

JO - The annals of statistics

T2 - The annals of statistics

JF - The annals of statistics

SN - 0090-5364

IS - 1

ER -